# SDR USAA2011020790523

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 73,846 hours, 45,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B1 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 727D + 17 INCHES, S23L.  REPAIRED FUSELAGE SKIN AT BS 727D + 17 INCHES, S23L IAW B737 SRM 53-00-01 REPAIR 31.
